# SDR 06FDEA03912

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE DENTED STA 660 STR 23L - 25L.  DENT ON FRAME FLANGE BS 660 STR 23L - 25L FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE OF FRAME LOCATED DRILLED NEW FRAME SECTION ALODINED, PRIMED AND INSTALLED SRM 53-10-1, SRM 51-40-3.
